# SDR 9JLA2014011504956

- Difficulty date: December 31, 2013
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N404BL
- Make and model: Beech 400A
- Aircraft serial: RK367
- Aircraft time: 3,673 hours, 3,612 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 501181201
- Part serial: 1095
- Condition: Defective
- Location: Attitude
- Stage of operation: CR
- How discovered: O
- Nature of condition: I
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE STAND BY ATTITUDE INDICATOR DRIFTED MORE THAN 10 DEGREES IN 30 MINUTES.  THE STAND BY GYRO WAS REMOVED SN 1095 & AN OVERHAULED UNIT WAS INSTALLED.  FUNCTIONAL CHECKS SATISFACTORY.
